# SDR CKSA96115

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5711 · Wing Spar
- Part: Vert Stiffener
- Part number: 561390535
- Condition: Corroded
- Location: Wing Front Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION FOUND CENTER WING FRONT SPAR VERTICAL STIFFENER CORRODED AND CRACKED LOWER END APPROXIMATELY STA XCW 23R.  REPAIRED IAW DC8 SRM 57-2-0 AND 51-1-8.  TASK NR 80080, CORROSION CARD NR 2000-0551.
